# SDR 2007UALA04876

- Difficulty date: November 27, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 70,197 hours, 8,632 cycles
- Engine: Pwa PW4056
- System (JASC): 3200 · Landing Gear System
- Part: Module
- Part number: 257U000228
- Condition: Faulty
- Location: Instrument
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG "GEAR MONITOR" SHOWS PREDEPARTURE.   SUSPECT FAULTY GEAR CONTROL MODULE.  REPLACED LANDING GEAR CONTROL HANDLE MODULE PER MM 32-31-01 PAGE 414 PAR H(17).  COMPLETE OPERATIONAL CHECKS NORMAL AFTER CMC PSEU TESTS FOR PRIMARY AND ALT SENSOR TESTS PASSED.  AC OK FOR SERVICE.
